# SDR DALA2024030402985

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Table
- Part number: UNKNOWN
- Condition: Corroded
- Location: Galley Workdeck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION AND DEBOND AT GALLEY G1 WORKDECK LOWER SKIN TROLLEY RETAINER AREA. CORRECTIVE ACTION: REPLACED TROLLEY RETAINER BLOCK PER ER/A # 615673-14. (0228329)
